Translator Disclaimer
January 2020 Attainable set of a $SIR$ epidemiological model with constraints on vaccination and treatment stocks
A. S. Nazlipinar, B. Basturk
Tbilisi Math. J. 13(1): 11-22 (January 2020). DOI: 10.32513/tbilisi/1585015216

Abstract

In this paper the controllable spread of some infectious disease is considered. The evolution model of the disease is described by the 3-dimensional nonlinear ordinary differential equations system. Vaccination and treatment are accepted as control parameters of the system. It is assumed that the stocks of vaccination and treatment is limited. Attainable sets of the system are approximately calculated for different control stocks. Graphical results are presented and possible biological applications are discussed.

Citation

Download Citation

A. S. Nazlipinar. B. Basturk. "Attainable set of a $SIR$ epidemiological model with constraints on vaccination and treatment stocks." Tbilisi Math. J. 13 (1) 11 - 22, January 2020. https://doi.org/10.32513/tbilisi/1585015216

Information

Received: 8 September 2019; Accepted: 8 December 2019; Published: January 2020
First available in Project Euclid: 24 March 2020

zbMATH: 07200148
MathSciNet: MR4079446
Digital Object Identifier: 10.32513/tbilisi/1585015216

Subjects:
Primary: 93B03
Secondary: 92D25, 93C15

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 1 • January 2020
Back to Top